Trinomial equations in function fields
Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), pp. 19-40.
@incollection{AST_1995__228__19_0,
     author = {Bombieri, Enrico and Mueller, Julia},
     title = {Trinomial equations in function fields},
     booktitle = {Columbia university number theory seminar - New-York, 1992},
     series = {Ast\'erisque},
     pages = {19--40},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {228},
     year = {1995},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1995__228__19_0/}
}
TY  - CHAP
AU  - Bombieri, Enrico
AU  - Mueller, Julia
TI  - Trinomial equations in function fields
BT  - Columbia university number theory seminar - New-York, 1992
AU  - Collectif
T3  - Astérisque
PY  - 1995
SP  - 19
EP  - 40
IS  - 228
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1995__228__19_0/
LA  - en
ID  - AST_1995__228__19_0
ER  - 
%0 Book Section
%A Bombieri, Enrico
%A Mueller, Julia
%T Trinomial equations in function fields
%B Columbia university number theory seminar - New-York, 1992
%A Collectif
%S Astérisque
%D 1995
%P 19-40
%N 228
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1995__228__19_0/
%G en
%F AST_1995__228__19_0
Bombieri, Enrico; Mueller, Julia. Trinomial equations in function fields, in Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), pp. 19-40. http://archive.numdam.org/item/AST_1995__228__19_0/

[B-M] E. Bombieri and J. Mueller, The Generalized Fermat Equation in Function Fields, J. Number Th., 39 (1991), 339-350.

[B-S] E. Bombieri and W. M. Schmidt, On Thue's equation, Inventiones Math., 88 (1987), 69-81, Correction, Ibidem 97 (1989), 445.

[C] S. Chowla, Remarks on two theorems of Siegel, Acta Arith., 9 (1964), 417-418.

[Do] Y. Domar, On the diophantine equation Ax n -By n =1,n5. Math. Scand., 2 (1954), 29-32.

[M1] J. Mueller, Binomial Thue's equation over function fields, Compositio Math., 73 (1990), 189-197.

[M2] J. Mueller, On Binomial Equations over Function Fields and a Conjecture of Siegel, in Analytic Number Theory, Conference Proceedings in honor of Paul T. Bateman, Birkhaüser (1990), 383-393.

[M3] J. Mueller, The abc-inequality and the generalized Fermat equation in function fields, to appear in Acta Arith.

[M-S] J. Mueller and W. M. Schmidt, Thue's equation and a conjecture of Siegel, Acta Math., 160 (1988), 207-247.

[S] C. L. Siegel, Über einige Anwendungen diophantischer Approximationen, Abh. Preuß. Akad. Wissenschaften, Phys.-math. Klasse 1929, Nr. 1. Also in Gesammelte Abh., Springer-Verlag, Berlin-Heidelberg-New York 1966, 209-274.